# SDR DALA2021072304155

- Difficulty date: July 23, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- Aircraft time: 50,332 hours, 33,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY EXIT SIGN IS INOPERATIVE. MAINTENANCE REPLACED THE AFT EMERGENCY BATTTEY POWER PACK PER B717 AMM 33-51. THE OPERATIONAL CHECK WAS GOOD. (LP #7081659)
